RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2019, Volume 12, Issue 3, Pages 285–297 (Mi jsfu756)  

A class of quintic Kolmogorov systems with explicit non-algebraic limit cycle

Ahmed Bendjeddoua, Mohamed Grazemb

a Department of Mathematics, Faculty of sciences, University of setif 1, 19000, Algeria
b Department of Mathematics, Faculty of sciences, University of Boumerdes, 35000, Algeria

Abstract: Various physical, ecological, economic, etc phenomena are governed by planar differential systems. Subsequently, several research studies are interested in the study of limit cycles because of their interest in the understanding of these systems. The aim of this paper is to investigate a class of quintic Kolmogorov systems, namely systems of the form
\begin{equation*} \begin{array}{c} \overset{.}{x} =x P_{4}( x,y),\overset{.}{y} =y Q_{4}( x,y), \end{array} \end{equation*}
where $P_{4}$ and $Q_{4}$ are quartic polynomials. Within this class, our attention is restricted to study the limit cycle in the realistic quadrant $\{ (x,y)\in\mathbb{R}^{2}; x>0, y>0\}$. According to the hypothesises, the existence of algebraic or non-algebraic limit cycle is proved. Furthermore, this limit cycle is explicitly given in polar coordinates. Some examples are presented in order to illustrate the applicability of our result.

Keywords: Kolmogorov systems, first integral, periodic orbits, algebraic and non-algebraic limit cycle.

DOI: https://doi.org/10.17516/1997-1397-2019-12-3-285--297

Full text: PDF file (963 kB)
References: PDF file   HTML file

UDC: 517.9
Received: 26.11.2018
Received in revised form: 29.01.2019
Accepted: 06.02.2019
Language:

Citation: Ahmed Bendjeddou, Mohamed Grazem, “A class of quintic Kolmogorov systems with explicit non-algebraic limit cycle”, J. Sib. Fed. Univ. Math. Phys., 12:3 (2019), 285–297

Citation in format AMSBIB
\Bibitem{BenGra19}
\by Ahmed~Bendjeddou, Mohamed~Grazem
\paper A class of quintic Kolmogorov systems with explicit non-algebraic limit cycle
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2019
\vol 12
\issue 3
\pages 285--297
\mathnet{http://mi.mathnet.ru/jsfu756}
\crossref{https://doi.org/10.17516/1997-1397-2019-12-3-285--297}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu756
  • http://mi.mathnet.ru/eng/jsfu/v12/i3/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:89
    Full text:25
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021